BibTeX record journals/dm/ChangCH01

download as .bib file

@article{DBLP:journals/dm/ChangCH01,
  author       = {Chung{-}Haw Chang and
                  Yen{-}Chu Chuang and
                  Lih{-}Hsing Hsu},
  title        = {Additive multiplicative increasing functions on nonnegative square
                  matrices and multidigraphs},
  journal      = {Discret. Math.},
  volume       = {240},
  number       = {1-3},
  pages        = {21--43},
  year         = {2001},
  url          = {https://doi.org/10.1016/S0012-365X(00)00384-8},
  doi          = {10.1016/S0012-365X(00)00384-8},
  timestamp    = {Fri, 12 Feb 2021 13:43:03 +0100},
  biburl       = {https://dblp.org/rec/journals/dm/ChangCH01.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics